MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 NEUTRAL E1 LINER 36MM E; Prosthesis, Hip, Constrained, Cemented Or Uncemented, Metal/Polymer, + Additive

ZIMMER BIOMET, INC. G7 NEUTRAL E1 LINER 36MM E; Prosthesis, Hip, Constrained, Cemented Or Uncemented, Metal/Polymer, + Additive
Catalog Number 010000857
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Muscle/Tendon Damage (4532)
Date of Event 10/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had been experiencing left hip pain for two months.An x-ray was taken for evaluation.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
(b)(4).D10: g7 bonemaster ltd acet shl 52e, item: 010000703, lot: unknown.Sirius hip stem 38-c, item: 51-199335, lot: unknown.Sirius winged centralizer, item: 51-199300, lot: unknown.Delta ceramic fem hd 36/+3mm, item: 650-0662, lot: unknown.G2: foreign ¿ united kingdom.The customer indicated that the product location is unknown at this time; therefore, it will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported that the patient had been experiencing left hip pain for two months.An x-ray was taken for evaluation.The patient was diagnosed with osteoarthritis and received regional spinal (intrathecal) anesthesia.It was confirmed that the pain has been resolved, and the event was noted as mild and easily tolerated by the patient, causing minimal discomfort.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a2; a3; a4; b5; b7; d4; d10; g3; h2; h6.A2: patient birth year: 1958.D10: g7 bonemaster ltd acet shl 52e.Item: 010000703.Lot: 3382959.Sirius hip stem 38-c.Item: 51-199335.Lot: 202510.Sirius winged centralizer.Item: 51-199300.Lot: unknown.Delta ceramic fem hd 36/+3mm.Item: 650-0662.Lot: 2015091568.The customer indicated that the product remains implanted; therefore, it will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.

Brand Name
G7 NEUTRAL E1 LINER 36MM E
Common Device Name
Prosthesis, Hip, Constrained, Cemented Or Uncemented, Metal/Polymer, + Additive
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24557280
Report Number0001825034-2026-00536
Device Sequence Number9495558
Product Code PBI
UDI-Device Identifier00880304526426
UDI-Public(01)00880304526426(17)191002(10)3439199
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/02/2019
Device Catalogue Number010000857
Device Lot Number3439199
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer03/10/2026
07/28/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date03/10/2026
08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11; SEE H11
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight207 LB